Alert archive / Delaware / Coastal Flood Warnings in 2007

Coastal Flood Warning 1, NWS Philadelphia/Mount Holly

March 16, 2007Sussex County, Delaware; Cape May County, New Jersey

NWS Philadelphia/Mount Holly issued this coastal flood warning at Mar 16, 2007, 5:30 PM EDT for Sussex County, Delaware; Cape May County, New Jersey. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 16, 2007, 5:30 PM EDT (21:30 UTC)
Expired
Mar 16, 2007, 11:00 PM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, DE, Cape May County, NJ

The radar

The Dover AFB radar (KDOX), 31 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2007-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2007-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 454 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
480 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
454 m²/s²
0-3 km storm-relative helicity
522 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS41 KPHI 162130
CFWPHI

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
530 PM EDT FRI MAR 16 2007

DEZ003-004-NJZ023-024-170300-
/O.UPG.KPHI.CF.Y.0005.000000T0000Z-070317T0300Z/
/O.NEW.KPHI.CF.W.0001.070316T2130Z-070317T0300Z/
INLAND SUSSEX-DELAWARE BEACHES-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
530 PM EDT FRI MAR 16 2007

...COASTAL FLOOD WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD WARNING...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING.
THE COASTAL FLOOD ADVISORY IS NO LONGER IN EFFECT. 

LOW PRESSURE OVER EASTERN NORTH CAROLINA LATE THIS AFTERNOON WILL
INTENSIFY AS IT MOVES NORTHEAST TOWARD THE DELMARVA COAST. AS THE
LOW APPROACHES... THERE WILL BE A STRONG NORTHEAST WIND ALONG THE
COASTS OF DELAWARE AND NEW JERSEY TODAY.  

THE TIDE MAY REACH 7 TO 7 AND A HALF FEET ABOVE MEAN LOWER LOW
WATER FOR CAPE MAY COUNTY NEW JERSEY AND 6 TO 6 AND A HALF FEET AT
THE BREAKWATER HARBOR DELAWARE.

THESE HEIGHTS WILL PRODUCE MODERATE TIDAL FLOODING ESPECIALLY WITH
THE WINDS GUSTING TO 45 AND 50 MPH AS THE HIGH TIDE APPROACHES. IN
ADDITION, HEAVY RAIN MOVING NORTHEAST WILL ENHANCE ANY FLOODING IN
THE STREET.

HIGH TIDE AT CAPE MAY NEW JERSEY OCCURS AT 553 THIS EVENING WITH A
HEIGHT OF 7 TO 7 AND A HALF FEET ABOVE MEAN LOWER LOW WATER AND
HIGHER IN THE BACK BAYS WHICH OCCURS ABOUT TWO HOURS LATER.

HIGH TIDE AT THE BREAKWATER HARBOR AT 629 THIS EVENING WITH A
HEIGHT TO 6 AND A HALF FEET ABOVE MEAN LOWER LOW WATER.

SOME ROADWAYS IN NEW JERSEY AND DELAWARE WILL BECOME IMPASSABLE
WITH THESE HEIGHTS ESPECIALLY WITH THE STRONG OVER WASH FROM THE
WINDS. PLEASE MOVE YOUR VEHICLE BEFORE THE TIME OF HIGH TIDE THIS EVENING.

A COASTAL FLOOD WARNING MEANS THAT FLOODING IS IMMINENT. COASTAL
RESIDENTS IN THE WARNED AREA SHOULD BE ALERT FOR RISING
WATER...AND TAKE APPROPRIATE ACTION TO PROTECT LIFE AND PROPERTY.
REMEMBER...DON NOT DRIVE THROUGH ANY FLOODED STREETS.


$$

DEZ001-002-NJZ012>014-016-020>022-025>027-170300-
/O.CON.KPHI.CF.Y.0005.000000T0000Z-070317T0300Z/
NEW CASTLE-KENT DE-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-
SALEM-OCEAN-CUMBERLAND-ATLANTIC-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
530 PM EDT FRI MAR 16 2007

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

LOW PRESSURE OVER EASTERN NORTH CAROLINA LATE THIS AFTERNOON WILL
INTENSIFY AS IT MOVES NORTHEAST TOWARD THE DELMARVA COAST. AS THE
LOW APPROACHES... THERE WILL BE A STRONG NORTHEAST WIND ALONG THE
COASTS OF DELAWARE AND NEW JERSEY TODAY. THE NORTHEAST WIND WILL
CAUSE TIDAL DEPARTURES TO INCREASE... RESULTING IN MINOR TIDAL
FLOODING AROUND THE TIMES OF HIGH TIDE THIS EVENING. HEAVY RAIN
WILL ADD TO ANY TIDAL FLOODING THAT OCCURS.

DUE TO THE EXPECTED MINOR TIDAL FLOODING... THE NATIONAL WEATHER
SERVICE HAS ISSUED A COASTAL FLOOD ADVISORY FOR THE COASTS OF NEW
JERSEY AND DELAWARE AND FOR DELAWARE BAY.  THE ADVISORY IS IN
EFFECT FROM 5:00 PM UNTIL 11:00 PM.

HIGH TIDE OCCURS ALONG THE DELAWARE AND NEW JERSEY OCEANFRONT
BETWEEN 6:00 AND 7:00 PM.  HIGH TIDE OCCURS LATER ON THE BACK
BAYS AND ON DELAWARE BAY.

DO NOT PARK YOUR VEHICLE IN A LOCATION THAT IS PRONE TO TIDAL
FLOODING.  ALSO... DO NOT DRIVE THROUGH FLOOD WATERS... THE WATER
MAY BE DEEPER THAN YOU THINK IT IS.

AS THE LOW MOVES UP TOWARD NEW ENGLAND OVERNIGHT...THE WIND ALONG
THE COASTS OF DELAWARE AND NEW JERSEY IS FORECAST TO SHIFT TO THE
NORTHWEST. TIDAL DEPARTURES WILL LIKELY BE MUCH LESS BY THE TIME
OF THE NEXT HIGH TIDE EARLY SATURDAY MORNING.

$$


EBERWINE
1 follow-up statement
000 
WHUS41 KPHI 170300
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1100 PM EDT FRI MAR 16 2007

...COASTAL FLOOD WARNING CANCELED...


DEZ003-004-NJZ023-024-170400-
/O.CAN.KPHI.CF.W.0001.000000T0000Z-070317T0300Z/
INLAND SUSSEX-DELAWARE BEACHES-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
1100 PM EDT FRI MAR 16 2007

...COASTAL FLOOD WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELED THE
COASTAL FLOOD WARNING. 

THE LOW PRESSURE IS MOVING TO THE NORTHEAST PARALLEL TO THE COAST
AND THE WINDS HAVE SWITCHED AROUND TO THE NORTH AND NORTHWEST.
THERE MAY BE SOME MINOR FLOODING AT THE NEXT HIGH TIDE SATURDAY
MORNING BUT ONLY SCATTERED AREAS. 


$$

DEZ001-002-NJZ012>014-016-020>022-025>027-170400-
/O.CAN.KPHI.CF.Y.0005.000000T0000Z-070317T0300Z/
NEW CASTLE-KENT DE-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-
SALEM-OCEAN-CUMBERLAND-ATLANTIC-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
1100 PM EDT FRI MAR 16 2007

...COASTAL FLOOD ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELED THE
COASTAL FLOOD ADVISORY. 

THE LOW PRESSURE IS MOVING TO THE NORTHEAST PARALLEL TO THE COAST
AND THE WINDS HAVE SWITCHED AROUND TO THE NORTH AND NORTHWEST.
THERE MAY BE SOME MINOR FLOODING AT THE NEXT HIGH TIDE SATURDAY
MORNING BUT ONLY SCATTERED AREAS.  
 

$$

EBERWINE

What forecasters said that day

The local office's own words before this coastal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood warning went out at Mar 16, 5:12 PM EDT, 18 minutes earlier.

Area forecast discussion, Mar 16, 5:12 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
512 PM EDT FRI MAR 16 2007

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...

THE CENTER OF THE LOW AT 400PM WAS LOCATED OVER EASTERN NORTH
CAROLINA. IT WILL DEEPEN AS IT MOVES NORTHWARD TONIGHT AND THEN
MOVE TO NEAR CAPE COD BY 12Z SATURDAY. THE ABUNDANT AMOUNTS OF
MOISTURE ASSOCIATED WITH THE LOW HAS BEEN THE BIG STORY OF THE DAY
AND A WIDE RANGE OF PRECIPITATION TYPES ARE OCCURRING ACROSS THE
AREA. SNOW IS FALLING STEADILY IN THE POCONOS...SNOW AND SLEET
ACROSS THE LEHIGH VALLEY SOUTH TO THE DELAWARE VALLEY...AND RAIN
ACROSS SOUTHERN DELAWARE AND THE SE COAST OF NJ. PRECIPITATION
WILL SLOWLY CHANGE TO ALL SNOW FROM WEST TO EAST TONIGHT BEFORE IT
ALL ENDS FROM SW TO NE OVERNIGHT. TOTAL ACCUMULATIONS WILL RANGE
FROM 6 TO 12 INCHES ACROSS THE POCONOS THEN TREND DOWN TO AROUND 4
INCHES OVER THE DELAWARE VALLEY. LIGHTER ACCUMULATIONS ARE
EXPECTED OVER SRN NJ AND DE/MD WHERE WE HAVE RETAINED THE
ADVISORY. PRECIPITATION ACCUMULATIONS ARE TRICK
TODAY...CONSIDERING THE DELICATE NATURE OF THE FREEZING LAYERS AT
THE SFC AND ALOFT.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...

WE WENT ALONG WITH HPC PROGS AND MADE ONLY A FEW CHANGES...SINCE
THINGS OVERALL LOOKED GOOD. THE TEMPERATURES SEEMED TO REMAIN
RELATIVELY LINED UP WELL WITH WHAT WE ALREADY HAD IN THE GRIDS.
THE SYSTEM EXPECTED TO FORM AND MOVE THROUGH THE OHIO VALLEY EARLY
NEXT WEEK SHOULD MOVE THROUGH THE AREA ON MONDAY NIGHT PERIOD
BRINGING A CHANCE FOR SOME SHOWERS ACROSS THE REGION. TEMPERATURES
WILL WARM THROUGH THE WEEK AS THE H5 PATTERN BECOMES ZONAL EARLY
IN THE WEEK AND THEN A RIDGE BEGINS TO BUILD TOWARDS THE END OF
THE WEEK.

&&

.AVIATION...

COLD AIR HAS CONTD TO PUSH SWD NEAR THE GROUND...WHILE SLIGHTLY
WARMER AIR ALOFT HAS MOVED IN FROM THE SOUTEAST. THE RESULT IS
PRECIP IN THE FORM OF SLEET NOW BEING REPORTED AT ALL OUR TAF SITES
EXCEPT MIV AND ACY...WHERE IT IS STILL RAINING. WE EXPECT THESE
CONDS TO CONTINUE BETWEEN NOW AND ABOUT 1000 PM THIS EVENING...WITH
PERIODS OF MODERATE TO HEAVY SLEET...OR RAIN OVER SOUTHEAST NJ. VSBY
IMPROVED SOMEWHAT WITH CHANGEOVER FROM SNOW TO SLEET NW...BUT MOSTLY
IFR CONDS SHOULD CONTINUE UNTIL THE PRECIP BEGINS TO TAPER OFF LATE
THIS EVENING. MVFR CONDS WILL DEVELOP OVERNIGHT WITH THE IMPROVING
TREND MOVING FROM SW TO NE. CONDS SHOULD IMPROVE TO VFR SATURDAY
MORNING BUT SOME LOW CLOUDS BKN030-040 WILL PERSIST WITH SOME LIGHT
SNOW OR SNOW SHOWERS.

&&

.MARINE...

WINDS NOW SEEM TO BE GUSTING TO GALE FORCE OVER MOST OF OUR COASTAL
WATERS AND OVER LOWER DELAWARE BAY. AS THE SURFACE LOW PASSED BY NEW
JERSEY THIS EVENING...WINDS WILL SHIFT TO THE NW AND DECREASE TO SCA
LEVELS. THUS WE HAVE KEPT A GALE WARNING IN EFFECT THROUGH MIDNIGHT
FOR THE NJ COAST SOUTH OF LITTLE EGG AND FOR LOWER DEL BAY...AND A
GALE WARNING THROUGH 500 AM FOR THE COAST NORTH OF LITTLE EGG. THIS
MAY BE A BIT GENEROUS TIME WISE...BUT GALE WARNINGS CAN BE LOWERED
TO SCA SOONER IF NECESSARY. MEANWHILE BOTH BUOYS 44009 AND 44025 ARE
REPORTING SEAS AROUND 14 FT...WHICH WILL CONTINUE THROUGH THE
EVENING UNTIL THE LOW PASSES. SOMEWHAT LIGHTER AND OFFSHORE WINDS
BEHIND THE LOW WILL ALLOW SEAS TO GRADUALLY SUBSIDE OVERNIGHT AND
SATURDAY. HOWEVER...WE/RE THINKING NOW THAT SMALL CRAFT CONDS WILL
PERSIST IN NW FLOW THROUGH MUCH OF THE WEEKEND.

&&

.TIDES...

GUIDANCE CONTS TO INDICATE A THREAT OF MINOR TIDAL FLOODING AROUND
THE TIME OF HIGH TIDE THIS EVENING ALONG THE COAST AND DEL BAY.
FORTUNATELY THE GREATEST STORM SURGE WILL BE AROUND THE LOWER OF THE
TWO ASTRONOMICAL HIGH TIDES AND SHOULD NOT BE QUITE ENOUGH FOR
MODERATE FLOODING. BY THE TIME OF THE NEXT HIGH TIDE SATURDAY
MORNING...WINDS WILL HAVE SHIFTED OFFSHORE FOR SEVERAL HOURS AND THE
SURGE WILL HAVE DECREASED CONSIDERABLY. IN THE MEANTIME
THOUGH...HEAVY RAIN THIS EVENING COULD AGGRAVATE ANY TIDAL FLOODING
NEAR THE COAST OR BACK BAYS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING UNTIL 6 AM EDT SATURDAY FOR PAZ054-055-
     060>062-067>071.

NJ...WINTER STORM WARNING UNTIL 6 AM EDT SATURDAY FOR NJZ001-
     007>010-012-015.

     FLOOD WATCH THROUGH SATURDAY MORNING FOR NJZ016-021>025.

     WINTER WEATHER ADVISORY UNTIL 6 AM EDT SATURDAY FOR NJZ013-
     016>022-027.

     COASTAL FLOOD ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
     NJZ012>014-016-020>027.

DE...FLOOD WATCH THROUGH SATURDAY MORNING FOR DEZ001>004.

     WINTER WEATHER ADVISORY UNTIL 6 AM EDT SATURDAY FOR DEZ001-002.

     COASTAL FLOOD ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
     DEZ001>004.

MD...FLOOD WATCH THROUGH SATURDAY MORNING FOR MDZ008-012-015-019-
     020.

     WINTER WEATHER ADVISORY UNTIL 6 AM EDT SATURDAY FOR MDZ008-012-
     015.

MARINE...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 7 PM EDT SUNDAY
     FOR ANZ452>455.

     GALE WARNING UNTIL MIDNIGHT EDT TONIGHT FOR ANZ431-452>455.

     SMALL CRAFT ADVISORY FROM 5 AM SATURDAY TO 7 PM EDT SUNDAY FOR
     ANZ450-451.

     GALE WARNING UNTIL 5 AM EDT SATURDAY FOR ANZ450-451.

     SMALL CRAFT ADVISORY UNTIL 8 PM EDT SATURDAY FOR ANZ430.

     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 8 PM EDT
     SATURDAY FOR ANZ431.

&&

SHORT TERM...OHARA
LONG TERM...MEOLA
AVIATION...AMC
MARINE...AMC
Hazardous weather outlook, Mar 16, 1:36 PM EDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
136 PM EDT FRI MAR 16 2007

NJZ001-PAZ054-055-171745-
SUSSEX-CARBON-MONROE-
136 PM EDT FRI MAR 16 2007

...WINTER STORM WARNING IN EFFECT UNTIL 8 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 WINTER STORM WARNING FOR 8 TO 12 INCHES OF SNOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SNOW SHOWERS SATURDAY MORNING WILL RESULT IN LITTLE OR NO
ADDITIONAL ACCUMULATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR SNOW AND ICE MEASUREMENTS
TODAY AND TONIGHT. SNOW REPORTS AT 4 PM WOULD BE GREATLY APPRECIATED.

NJZ007-008-PAZ060>062-171745-
WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON-
136 PM EDT FRI MAR 16 2007

...WINTER STORM WARNING IN EFFECT UNTIL 8 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINTER STORM WARNING FOR 5 TO 10 INCHES OF SNOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SNOW SHOWERS SATURDAY MORNING WITH LITTLE OR NO ADDITIONAL ACCUMULATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR SNOW AND ICE MEASUREMENTS.
SNOW REPORTS AT 4PM FRIDAY WOULD BE GREATLY APPRECIATED.

NJZ009-010-PAZ068-069-171745-
HUNTERDON-SOMERSET-MONTGOMERY-BUCKS-
136 PM EDT FRI MAR 16 2007

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY...
...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 FLOOD WATCH
 WINTER WEATHER ADVISORY

A FLOOD WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 8 PM THIS
EVENING. WHILE PRECIPITATION IN MOST AREAS IS FALLING AS EITHER
SNOW OR SLEET...SOME HEAVY RAIN IS POSSIBLE IN A FEW LOCATIONS.
FLOODING IS POSSIBLE WHERE THIS RAIN HAPPENS TO FALL.

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR 3 TO 6 INCHES OF
SNOW...ALONG WITH SOME SLEET AND FREEZING RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SNOW SHOWERS SATURDAY MORNING WILL RESULT IN LITTLE OR NO
ADDITIONAL ACCUMULATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR SNOW AND ICE MEASUREMENTS.
SNOW REPORTS AT 4 PM FRIDAY WOULD BE GREATLY APPRECIATED.

DEZ001-NJZ013-016-171745-
NEW CASTLE-WESTERN MONMOUTH-SALEM-
136 PM EDT FRI MAR 16 2007

...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...
...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
8 AM EDT SATURDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 FLOOD WATCH
 WINTER WEATHER ADVISORY
 COASTAL FLOOD ADVISORY

A FLOOD WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 8 AM SATURDAY
MORNING. HEAVY RAIN COULD CAUSE SMALL STREAM FLOODING THIS
AFTERNOON AND TONIGHT.

A WINTER WEATHER ADVISORY REMAINS IN EFFECT THROUGH 8AM SATURDAY
FOR ONE TO THREE INCHES OF SNOW.

AN ONSHORE FLOW COULD PRODUCE MINOR TIDAL FLOODING ALONG THE
ATLANTIC COAST AT HIGH TIDE FRIDAY EVENING BETWEEN 5 AND 7 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

 FLOOD WATCH
 WINTER WEATHER ADVISORY

SNOW SHOWERS SATURDAY MORNING SHOULD RESULT IN LITTLE OR NO
ACCUMULATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED. SNOW REPORTS AT 4PM FRIDAY WOULD
BE GREATLY APPRECIATED.

NJZ015-PAZ067-070-071-171745-
MERCER-CHESTER-DELAWARE-PHILADELPHIA-
136 PM EDT FRI MAR 16 2007

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY...
...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 FLOOD WATCH
 WINTER WEATHER ADVISORY

A FLOOD WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 8 AM SATURDAY.
WHILE PRECIPITATION IN MOST AREAS IS FALLING AS EITHER SNOW OR
SLEET...SOME HEAVY RAIN IS POSSIBLE IN A FEW LOCATIONS. FLOODING
IS POSSIBLE WHERE THIS RAIN HAPPENS TO FALL.

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR 1 TO 4 INCHES OF
SNOW...ALONG WITH SOME SLEET AND FREEZING RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

 FLOOD WATCH
 WINTER WEATHER ADVISORY

SNOW SHOWERS SATURDAY MORNING WILL RESULT IN LITTLE OR NO
ADDITIONAL ACCUMULATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED. SNOW REPORTS AT 4 PM WOULD BE
GREATLY APPRECIATED.

MDZ008-NJZ017>019-171745-
CECIL-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
136 PM EDT FRI MAR 16 2007

...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...
...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
8 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 FLOOD WATCH WINTER
 WEATHER ADVISORY

A FLOOD WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 8 AM SATURDAY.
WHILE PRECIPITATION IN MOST AREAS IS FALLING AS EITHER SNOW OR
SLEET...SOME HEAVY RAIN IS POSSIBLE IN A FEW LOCATIONS. FLOODING
IS POSSIBLE WHERE THIS RAIN HAPPENS TO FALL.

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM SATURDAY
FOR 1 TO 3 INCHES OF SNOW...ALONG WITH SOME SLEET AND FREEZING
RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

 FLOOD WATCH
 WINTER WEATHER ADVISORY

SNOW SHOWERS SATURDAY MORNING WILL RESULT IN LITTLE OR NO
ADDITIONAL ACCUMULATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED. SNOW REPORTS AT 4 PM WOULD BE
GREATLY APPRECIATED.

NJZ012-171745-
MIDDLESEX-
136 PM EDT FRI MAR 16 2007

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY...
...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 FLOOD WATCH
 WINTER WEATHER ADVISORY
 COASTAL FLOOD ADVISORY

A FLOOD WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 8 AM SATURDAY.
WHILE PRECIPITATION IN MOST AREAS IS FALLING AS EITHER SNOW OR
SLEET...SOME HEAVY RAIN IS POSSIBLE IN A FEW LOCATIONS. FLOODING
IS POSSIBLE WHERE THIS RAIN HAPPENS TO FALL.

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM SATURDAY
FOR 2 TO 4 INCHES OF SNOW...ALONG WITH SOME SLEET AND FREEZING
RAIN.

AN ONSHORE FLOW COULD PRODUCE MINOR TIDAL FLOODING ALONG THE
ATLANTIC COAST AT HIGH TIDE FRIDAY EVENING BETWEEN 5 AND 7 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

 FLOOD WATCH
 WINTER WEATHER ADVISORY

SNOW SHOWERS SATURDAY MORNING SHOULD RESULT IN LITTLE OR NO
ADDITIONAL ACCUMULATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED. SNOW REPORTS AT 4 PM FRIDAY WOULD
BE GREATLY APPRECIATED.

NJZ014-020>022-025>027-171745-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
136 PM EDT FRI MAR 16 2007

...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 FLOOD WATCH
 COASTAL FLOOD ADVISORY

EXCESSIVE RAINFALL COULD CAUSE FLOODING ON
STREAMS IN THE REGION INTO SATURDAY MORNING.

AN ONSHORE FLOW COULD PRODUCE MINOR TIDAL FLOODING ALONG THE
ATLANTIC COAST AT HIGH TIDE FRIDAY EVENING BETWEEN 5 AND 7 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

 FLOOD WATCH

SNOW SHOWERS SATURDAY MORNING WILL RESULT IN LITTLE OR NO ACCUMULATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ002>004-NJZ023-024-171745-
KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-
136 PM EDT FRI MAR 16 2007

...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 FLOOD WATCH
 COASTAL FLOOD ADVISORY

EXCESSIVE RAIN COULD CAUSE FLOODING ALONG SMALL STREAMS IN THE
AREA.

AN ONSHORE FLOW COULD PRODUCE MINOR TIDAL FLOODING ALONG THE
ATLANTIC COAST AT HIGH TIDE FRIDAY EVENING BETWEEN 5 AND 7 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

MDZ012-015-019-020-171745-
KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
136 PM EDT FRI MAR 16 2007

...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MARYLAND AND
NORTHEAST MARYLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 FLOOD WATCH

EXCESSIVE RAIN COULD CAUSE FLOODING ALONG STREAMS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

ANZ450-451-171745-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
136 PM EDT FRI MAR 16 2007

...GALE WARNING IN EFFECT UNTIL 5 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 GALE WARNING

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION NOT EXPECTED AT THIS TIME.

ANZ431-452>455-171745-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
136 PM EDT FRI MAR 16 2007

...GALE WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 AM EDT
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 GALE WARNING
 SMALL CRAFT ADVISORY

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION NOT EXPECTED AT THIS TIME.

ANZ430-171745-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
136 PM EDT FRI MAR 16 2007

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 SMALL CRAFT ADVISORY

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 8:07 PM EDTWinter Weather AdvisoryPHIKent, New Castle32 hr
Mar 16, 2:55 AM EDTCoastal Flood AdvisoryPHIKent, New Castle, Sussex20 hr
Mar 15, 8:07 PM EDTWinter Storm WarningPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more32 hr

Nearby

Coastal Flood Warnings in Delaware, 2007Coastal Flood Warnings in New Jersey, 2007Every coastal flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.